Alert archive / Missouri / Tornado Warnings in 2025

Tornado Warning 13, NWS Paducah, KY

March 14, 2025Butler County, Ripley County, Missouri

NWS Paducah, KY issued this tornado warning at Mar 14, 2025, 11:16 PM CDT for Butler County, Ripley County, Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 11:16 PM CDT (04:16 UTC)
Expired
Mar 15, 2025, 12:00 AM CDT
In force
44 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
0.75 in

Counties Butler County, MO, Ripley County, MO

The radar

The Paducah radar (KPAH), 144 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 11:27 PM CDTTORNADO7 Wnw Harviell, MOAn EF-3 tornado started in western Butler County along County Road 462. It moved east-northeast along County Road 450. Some of the worst damage was located along here with one house completely leveled resulting in 1 fatality. The tornado then crossed Hwy 67 an
Mar 14, 11:33 PM CDTTSTM WND DMGPoplar Bluff, MOMany reports of damage in Poplar Bluff. Houses and buildings destroyed. Power outages and gas leaks reported. Possible tornado.
Mar 14, 11:35 PM CDTTORNADO2 W Poplar Bluff, MOMajor damage reported to New Covenant Fellowship Church and a neighboring trailer park on PP Highway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 7:34 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1678 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1678 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
3.0
Supercell composite
21.1

Open this sounding in Storm Lab

The text

As transmitted.

101 
WFUS53 KPAH 150416
TORPAH
MOC023-181-150500-
/O.NEW.KPAH.TO.W.0013.250315T0416Z-250315T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
1116 PM CDT Fri Mar 14 2025

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Eastern Ripley County in southeastern Missouri...
  Central Butler County in southeastern Missouri...

* Until midnight CDT.

* At 1115 PM CDT, a large and extremely dangerous tornado was 
  developing near Oxly, or near Doniphan, moving northeast at 40 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Naylor, Milltown, Oxly, and Fairdealing around 1120 PM CDT.
  Harviell and Poplar Bluff around 1125 PM CDT.
  Fisk around 1150 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3652 9075 3669 9085 3693 9035 3692 9026
      3691 9026 3691 9025 3689 9025 3688 9026
      3684 9022 3682 9022 3681 9020 3677 9020
      3673 9017
TIME...MOT...LOC 0415Z 246DEG 36KT 3664 9074 

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

JGG
3 follow-up statements
831 
WWUS53 KPAH 150428 RRA
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1128 PM CDT Fri Mar 14 2025

MOC023-181-150500-
/O.CON.KPAH.TO.W.0013.000000T0000Z-250315T0500Z/
Ripley MO-Butler MO-
1128 PM CDT Fri Mar 14 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST
CENTRAL RIPLEY AND CENTRAL BUTLER COUNTIES...

At 1128 PM CDT, a confirmed large and extremely dangerous tornado was
located near Milltown, or 7 miles west of Poplar Bluff, moving
northeast at 50 mph. Poplar Bluff should take cover immediately!

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Poplar Bluff around 1135 PM CDT.
  Fisk around 1145 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3662 9056 3675 9071 3693 9035 3692 9026
      3691 9026 3691 9025 3689 9025 3688 9026
      3684 9022 3682 9022 3681 9020 3677 9020
      3673 9017
TIME...MOT...LOC 0428Z 240DEG 43KT 3674 9055 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

JGG
518 
WWUS53 KPAH 150436
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1136 PM CDT Fri Mar 14 2025

MOC181-150445-
/O.CAN.KPAH.TO.W.0013.000000T0000Z-250315T0500Z/
Ripley MO-
1136 PM CDT Fri Mar 14 2025

...THE TORNADO WARNING FOR EAST CENTRAL RIPLEY COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area.  Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for southeastern
Missouri.

&&

LAT...LON 3664 9052 3681 9059 3690 9040 3693 9035
      3692 9026 3691 9026 3691 9025 3689 9025
      3688 9026 3684 9022 3682 9022 3681 9020
      3677 9020 3674 9018
TIME...MOT...LOC 0435Z 246DEG 36KT 3677 9047 

$$

MOC023-150500-
/O.CON.KPAH.TO.W.0013.000000T0000Z-250315T0500Z/
Butler MO-
1136 PM CDT Fri Mar 14 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHERN BUTLER COUNTY...

At 1135 PM CDT, a confirmed large and extremely dangerous tornado 
was approaching Poplar Bluff, moving northeast at 40 mph. Poplar 
Bluff needs to take cover immediately!

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Poplar Bluff around 1140 PM CDT.
  Fisk around 1145 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3664 9052 3681 9059 3690 9040 3693 9035
      3692 9026 3691 9026 3691 9025 3689 9025
      3688 9026 3684 9022 3682 9022 3681 9020
      3677 9020 3674 9018
TIME...MOT...LOC 0435Z 246DEG 36KT 3677 9047 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

JGG
937 
WWUS53 KPAH 150444
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
1144 PM CDT Fri Mar 14 2025

MOC023-150500-
/O.CON.KPAH.TO.W.0013.000000T0000Z-250315T0500Z/
Butler MO-
1144 PM CDT Fri Mar 14 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN BUTLER COUNTY...

At 1144 PM CDT, a confirmed large and extremely dangerous tornado was
located near Wappapello, or near Lake Wappapello State Park, moving
northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Fisk around 1150 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Rombauer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3668 9039 3687 9044 3690 9040 3693 9035
      3692 9026 3691 9026 3691 9025 3689 9025
      3688 9026 3684 9022 3682 9022 3681 9020
      3677 9020 3674 9018
TIME...MOT...LOC 0444Z 240DEG 44KT 3685 9032 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:29 PM CDT, 4 hours 47 minutes earlier. Its key messages:

  • A Wind Advisory remains in effect through 4 AM for gusts of 40-50 mph.
  • All modes of significant severe weather are expected with tonight's storms, large hail (2+ inches), damaging winds of 70-80+ mph, and significant tornadoes (EF2+).
  • Saturday maintains a severe threat during the morning into the early afternoon. All modes of severe remain possible. This is mainly across western KY and southwest IN.
Area forecast discussion, Mar 14, 6:29 PM CDT, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
629 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- A Wind Advisory remains in effect through 4 AM for gusts of
  40-50 mph.

- All modes of significant severe weather are expected with tonight's
  storms, large hail (2+ inches), damaging winds of 70-80+ mph,
  and significant tornadoes (EF2+).

- Saturday maintains a severe threat during the morning into the
  early afternoon. All modes of severe remain possible. This is
  mainly across western KY and southwest IN.

&&

.DISCUSSION...
Issued at 255 PM CDT Fri Mar 14 2025

A strong, negatively tilted 500mb trof will move through the upper
midwest this evening and tonight. A strong 978-976mb sfc low will
track through eastern NE into MN this evening and tonight. We are
warm sectored today throughout the day w/a dry line to our west.
Windy conditions today ahead of this system with gusts of 40-50 mph.
A Wind Advisory is in effect through 4am.

Very concerning situation unfolding tonight with all modes of
significant severe possible. Models are setting up further west and
timing has slowed a little. Dew points are still forecast to surge
northward from southern AR over the next several hours and have a 70-
90% chance of reaching or exceeding 60 degrees. SBCAPE is still
around 1,000-2,000 J/kg. 0-1 km SRH is rather high at around 300+
m2/s2, and 0-3 km SRH is 600+ m2/s2. STP in the HRRR is 7-8. Bulk
shear is 60+ kts. Mid level lapse rates are still rather steep at
7.5-8 degC. Models are still showing a broken line of storms moving
through which means both linear dynamics and supercells are
possible. All hazards are possible wtih 70-80+ mph damaging winds,
large hail (2+ inches), and significant tornadoes (EF2+) some of
which could be long track. These storms will also be moving rather
quickly at around 60-70 mph. Storms are expected to weaken some as
they move further east late tonight as dewpoints drop off and
instability decreases.

How tonight evolves will determine how tomorrow plays out. A
secondary system comes up from the south tomorrow and brings storms
to eastern portions of the area (mainly the KY pennyrile and
southwest IN). The best instability is in the morning to early
afternoon with about 1,000-1,500 J/kg of MUCAPE which is when we
could see severe storms (SPC slight risk). There is also the
possibility for training storms. Some areas could see 1-2" of rain
with flash flooding possible and we are in a slight (level 2 of 4)
for the excessive rainfall outlook.

Behind the cold front with this system highs will fall back into the
50s for Sunday. Upper level ridging builds in early next week and
temperatures then moderate back into the 60s and 70s. Another trof
and sfc low come through on Wednesday bringing more storms to the
area along with a cold front Wednesday night.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 628 PM CDT Fri Mar 14 2025

A strong storm system is on track to bring widespread severe
weather tonight across the region. Damaging winds, large hail,
and tornadoes will be possible, with the greatest risk across
the western terminals. Intermittent MVFR cigs and IFR/MVFR vsby
reductions will be possible during thunderstorms. There is some
uncertainly if discrete supercells will develop on the onset
ahead of a squall line that will move from west to east between
03-11z. Winds will be south between 15-25 kts with gusts around
30 kts outside of thunderstorms.

Storms clear out Saturday morning before additional showers and
thunderstorms develop into the afternoon. There is uncertainty
in how far east a frontal boundary will progress, but the
greatest risk for additional thunderstorms that can turn strong
to severe will be across KEVV/KOWB. Additional MVFR cigs and
vsby reductions will be possible during thunderstorms before the
aformentioned storm system begins to clear out towards the end
of the TAF period. Winds will be south between 5-15 kts with
gusts around 20 kts in the morning.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until 4 AM CDT Saturday for ILZ075>078-080>094.
MO...Wind Advisory until 4 AM CDT Saturday for MOZ076-086-087-100-
     107>112-114.
IN...Wind Advisory until 4 AM CDT /5 AM EDT/ Saturday for INZ081-
     082-085>088.
KY...Wind Advisory until 4 AM CDT Saturday for KYZ001>022.

&&

DISCUSSION...SHAWKEY
AVIATION...DW
Hazardous weather outlook, Mar 14, 4:48 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
448 PM CDT Fri Mar 14 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-151200-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
448 PM CDT Fri Mar 14 2025 /548 PM EDT Fri Mar 14 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Tonight

Strong gusty winds of 40 to 50 mph are forecast this afternoon
and evening. Refer to the Wind Advisory for additional details.

Widespread thunderstorms are expected this evening into tonight
with the potential for significant severe weather. Hazards
include damaging winds in excess of 70 mph, tornadoes, and large
hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Additional thunderstorms are possible on Saturday, some of which
may be severe with damaging winds, large hail, and a few
tornadoes. This threat is primarily across west Kentucky and
southwest Indiana. Heavy rainfall may lead to flash flooding
across west Kentucky on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters please report any severe weather or damage to the
National Weather Service or local authorities.

In the hours before

Local storm report, Mar 14, 8:18 PM CDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
818 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Non-Tstm Wnd Gst 1 SSE Chicopee          36.98N 91.00W
03/14/2025  M44 MPH          Carter             MO   Mesonet

            Mesonet station BGSM7 Chicopee MO.

&&

DWS
Special weather statement, Mar 14, 8:34 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
834 PM CDT Fri Mar 14 2025

MOZ086-100-107>110-114-150245-
Bollinger-Wayne MO-Carter-Ripley-Butler-Stoddard-New Madrid-
Including the cities of Marble Hill, Piedmont, Van Buren,
Doniphan, Poplar Bluff, Bloomfield, and New Madrid
834 PM CDT Fri Mar 14 2025

...SPECIAL WEATHER STATEMENT FOR PORTIONS OF SOUTHEAST MISSOURI...

The potential for a strong, long track tornado or two continues
to increase across southeast Missouri. Storm activity over
northern Arkansas will push into the Carter and Ripley county
areas by 10 p.m. These storms are fast moving. If you receive a
Tornado Warning for your area act quickly. The threat will
continue through at least Midnight as the activity moves east,
northeast.

CN
Local storm report, Mar 14, 10:17 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1017 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     Tstm Wnd Dmg     Freemont                36.95N 91.16W
03/14/2025                   Carter             MO   Emergency Mngr

            Windows blown out of a house near Fremont.
            Possible tornado. Time estatimed.

&&

DWS
Special weather statement, Mar 14, 10:19 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service PADUCAH KY
1019 PM CDT Fri Mar 14 2025

MOZ076-086-087-100-107>112-114-150515-
Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-
Stoddard-Scott-Mississippi-New Madrid-
Including the cities of Perryville, Marble Hill, Cape Girardeau,
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
1019 PM CDT Fri Mar 14 2025

...SPECIAL WEATHER STATEMENT FOR PORTIONS OF SOUTHEAST MISSOURI...

Several dangerous tornado producing storms are moving across parts
of southeast Missouri and northwest Arkansas. Tornado warnings are
in effect. Conditions are expected to remain highly favorable for
severe weather and tornadoes, potentially strong tornadoes through
the next several hours.

On their current tracks dangerous storms will approach the
vicinity of these communities

Doniphan and Greenville around 11:00 pm

Poplar Bluff around 11:30 pm

Marble Hill around 11:45 pm

Dexter and Cape Girardeau around midnight

These storms are fast moving. If you receive a Tornado Warning
for your area act quickly. The threat will continue through at
least Midnight as the activity moves east, northeast.

JGG
Local storm report, Mar 14, 11:02 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1102 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Non-Tstm Wnd Gst 3 NNE Lithium           37.87N 89.87W
03/14/2025  M56 MPH          Perry              MO   AWOS

            AWOS station KPCD Perryville MO.

&&

DWS
Local storm report, Mar 14, 11:12 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
1112 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     Funnel Cloud     4 W Oxly                36.59N 90.76W
03/14/2025                   Ripley             MO   Law Enforcement

            Location approximate.

&&

DWS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:24 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHCarter51 min
Mar 14, 10:00 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatPAHCarter15 min
Mar 14, 10:12 PM CDTTornado WarningPAHCarter, Ripley, Wayne48 min
Mar 14, 10:19 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHWayne26 min
Mar 14, 10:34 PM CDTTornado Warning Tornado observedPAHRipley41 min
Mar 14, 10:51 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHCarter, Wayne39 min
Mar 14, 10:58 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHButler, Ripley47 min
Mar 14, 11:09 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Wayne38 min
Mar 14, 11:21 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHBollinger, Cape Girardeau, Perry39 min
Mar 14, 11:24 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry51 min
Mar 14, 11:37 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHButler, Stoddard53 min
Mar 14, 11:38 PM CDTTornado Warning Tornado observedConsiderable damage threatPAHBollinger, Cape Girardeau, Perry52 min
Mar 14, 11:47 PM CDTTornado WarningPAHBollinger, Stoddard, Wayne43 min
Mar 14, 11:58 PM CDTTornado WarningPAHButler26 min
Mar 15, 12:09 AM CDTTornado WarningPAHPerry51 min
Mar 15, 12:09 AM CDTTornado WarningPAHMississippi, Scott, Stoddard51 min
Mar 15, 12:12 AM CDTTornado WarningPAHBollinger, Cape Girardeau48 min
Mar 15, 12:31 AM CDTSevere Thunderstorm WarningPAHNew Madrid, Stoddard29 min
Mar 15, 12:32 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHCape Girardeau, Perry, Scott43 min
Mar 15, 12:42 AM CDTTornado WarningPAHScott33 min
Mar 15, 12:52 AM CDTTornado WarningPAHMississippi, New Madrid, Scott, Stoddard38 min
Mar 15, 1:06 AM CDTTornado WarningPAHNew Madrid39 min
Mar 15, 1:12 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHMississippi, New Madrid, Scott48 min
Mar 15, 1:18 AM CDTTornado WarningPAHMississippi, Scott27 min
Mar 15, 1:35 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHMississippi, New Madrid, Scott26 min
Mar 15, 1:36 AM CDTTornado WarningPAHMississippi, New Madrid24 min
Mar 15, 1:46 AM CDTSevere Thunderstorm Warning Destructive damage threatPAHMississippi, Scott16 min
Mar 15, 1:53 AM CDTTornado WarningPAHMississippi, New Madrid52 min
Mar 15, 2:13 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHMississippi, New Madrid31 min

Nearby

Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.